# SDR FDEA202407060961

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 50,563 hours, 22,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T TEST FROM NOSE GEAR SWITCH  S10035. CK OK FROM TEST SWITCH ABOVE L1 DOOR.   CHECKED FOR POWER AND GROUND AT SWITCH S10035.  POWER GOOD AT TERMINAL 2 BUT FOUND NO GROUND ON  TERMINAL 1. FOUND LOOSE CONNECTION AT GROUND STUD  GD29-DC. SECURED LOOSE NUT. SLIDE LIGHT OPS TESTED GOOD.
